Advertisement

Annali di Matematica Pura ed Applicata (1923 -)

, Volume 198, Issue 1, pp 289–306 | Cite as

Cusp Kähler–Ricci flow on compact Kähler manifolds

  • Jiawei LiuEmail author
  • Xi Zhang
Article
  • 94 Downloads

Abstract

In this paper, we study the limiting flow of conical Kähler–Ricci flows when the cone angles tend to 0. We prove the existence and uniqueness of this limiting flow with cusp singularity on compact Kähler manifold M which carries a smooth hypersurface D such that the twisted canonical bundle \(K_M+D\) is ample. Furthermore, we prove that this limiting flow converge to a unique cusp Kähler–Einstein metric.

Keywords

Cusp Kähler–Ricci flow Conical Kähler–Ricci flow Cusp Kähler–Einstein metric 

Mathematics Subject Classification

53C55 32W20 

Notes

Acknowledgements

The authors would like to thank Professor Jiayu Li for providing many suggestions. They also would like to express their gratitude toward the referees for their careful reading and valuable suggestions. The first author also would like to thank his postdoctoral advisors Professor Miles Simon and Professor Xiaohua Zhu for their useful discussion and encouragement. The first author is partially supported by SPP2026 from the German Research Foundation (DFG), and the second author is partially supported by NSF in China Nos. 11625106, 11571332 and 11721101.

References

  1. 1.
    Auvray, H.: The space of Poincaré type Kähler metrics on the complement of a divisor. Journal für die reine und angewandte Mathematik 722, 1–64 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Auvray, H.: Metrics of Poincaré type with constant scalar curvature: a topological constraint. J. Lond. Math. Soc. 87, 607–621 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Brendle, S.: Ricci flat Kähler metrics with edge singularities. Int. Math. Res. Not. 24, 5727–5766 (2013)CrossRefzbMATHGoogle Scholar
  4. 4.
    Chern, S.S.: On holomorphic mappings of Hermitian manifolds of the same dimension. Proc. Symp. Pure Math. 11, 157–170 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chen, X.X., Ding, W.Y.: Ricci flow on surfaces with degenerate initial metrics. J. Partial Differ. Equ. 20, 193–202 (2007)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Chen, X.X., Tian, G., Zhang, Z.: On the weak Kähler–Ricci flow. Trans. Am. Math. Soc. 363, 2849–2863 (2011)CrossRefzbMATHGoogle Scholar
  7. 7.
    Chen, X.X., Wang, Y.Q.: Bessel functions. Heat kernel and the conical Kähler–Ricci flow. J. Funct. Anal. 269, 551–632 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Chen, X.X., Wang, Y.Q.: On the long-time behaviour of the conical Kähler–Ricci flows. Journal für die reine und angewandte Mathematik (2014)Google Scholar
  9. 9.
    Di Nezza, E., Lu, C.H.: Uniqueness and short time regularity of the weak Kähler–Ricci flow. Adv. Math. 305, 953–993 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Dinew, S.: Uniqueness in \(\cal{E} (X, \omega_{0})\). J. Funct. Anal. 256, 2113–2122 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Edwards, G.: A scalar curvature bound along the conical Kähler–Ricci flow. J. Geom. Anal. 28, 225–252 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Eyssidieux, P., Guedj, V., Zeriahi, A.: Singular Kähler–Einstein metrics. J. Am. Math. Soc. 22, 607–63 (2009)CrossRefzbMATHGoogle Scholar
  13. 13.
    Giesen, G., Topping, P.: Existence of Ricci flows of incomplete surfaces. Commun. Partial Differ. Equ. 36, 1860–1880 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Guedj, V., Zeriahi, A.: The weighted Monge–Ampère energy of quasiplurisubharmonic functions. J. Funct. Anal. 250, 442–482 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Guedj, V., Zeriahi, A.: Regularizing properties of the twisted Kähler-Ricci flow. Journal für die reine und angewandte Mathematik 729, 275–304 (2017)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Guenancia, H.: Kähler–Einstein metrics: from cones to cusps. arXiv:1504.01947
  17. 17.
    Guenancia, H., Păun, M.: Conic singularities metrics with prescribed Ricci curvature: the case of general cone angles along normal crossing divisors. J. Differ. Geom. 103, 15–57 (2016)CrossRefzbMATHGoogle Scholar
  18. 18.
    Jeffres, T.: Uniqueness of Kähler–Einstein cone metrics. Publ. Mat. 44, 437–448 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Jeffres, T., Mazzeo, R., Rubinstein, Y.: Kähler–Einstein metrics with edge singularities. Ann. Math. 183, 95–176 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Ji, L., Mazzeo, R., Sesum, N.: Ricci flow on surfaces with cusps. Math. Ann. 345, 819–834 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Kleiner, B., Lott, J.: Singular Ricci flows I. Acta Math. 219, 65–134 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Kobayashi, R.: Kähler–Einstein metric on an open algebraic manifolds. Osaka J. Math. 21, 399–418 (1984)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Kołodziej, S.: The complex Monge–Ampère equation. Acta Math. 180, 69–117 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Kołodziej, S.: Hölder continuity of solutions to the complex Monge–Ampère equation with the right-hand side in \(L^p\): the case of compact Kähler manifolds. Math. Ann. 342, 379–386 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Lieberman, G.: Second Order Parabolic Differential Equations. World Scientific, Singapore (1996)CrossRefzbMATHGoogle Scholar
  26. 26.
    Liu, J.W., Zhang, C.J.: The conical complex Monge–Ampère equations on Kähler manifolds. Calc. Var. Partial Differ. Equ. 57, 44 (2018)CrossRefzbMATHGoogle Scholar
  27. 27.
    Liu, J.W., Zhang, X.: The conical Kähler–Ricci flow on Fano manifolds. Adv. Math. 307, 1324–1371 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Liu, J.W., Zhang, X.: The conical Kähler–Ricci flow with weak initial data on Fano manifold. Int. Math. Res. Not. 17, 5343–5384 (2017)Google Scholar
  29. 29.
    Lott, J., Zhang, Z.: Ricci flow on quasi-projective manifolds. Duke Math. J. 156, 87–123 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Lott, J., Zhang, Z.: Ricci flow on quasiprojective manifolds II. J. Eur. Math. Soc. 18, 1813–1854 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Lu, Y.C.: Holomorphic mappings of complex manifolds. J. Differ. Geom. 2, 299–312 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Mazzeo, R., Rubinstein, Y., Sesum, N.: Ricci flow on surfaces with conic singularities. Anal. PDE 8, 839–882 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Nomura, R.: Blow-up behavior of the scalar curvature along the conical Kähler–Ricci flow with finite time singularities. arXiv:1607.03004
  34. 34.
    Shen, L.M.: Unnormalize conical Kähler–Ricci flow. arXiv:1411.7284
  35. 35.
    Shen, L.M.: \(C^{2,\alpha }\)-estimate for conical Kähler–Ricci flow. arXiv:1412.2420
  36. 36.
    Song, J., Tian, G.: The Kähler–Ricci flow through singularities. Invent. Math. 201, 519–595 (2017)CrossRefzbMATHGoogle Scholar
  37. 37.
    Song, J., Wang, X.W.: The greatest Ricci lower bound, conical Einstein metrics and the Chern number inequality. Geom. Topol. 20, 49–102 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Sźekelyhidi, G., Tosatti, V.: Regularity of weak solutions of a complex Monge–Ampère equation. Anal. PDE 4, 369–378 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Tian, G.: Kähler–Einstein metrics on algebraic manifolds, transcendental methods in algebraic geometry (Cetraro 1994). Lect. Not. Math. 1646, 143–185 (1994)CrossRefGoogle Scholar
  40. 40.
    Tian, G., Yau, S.T.: Existence of Kähler–Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry. Adv. Ser. Math. Phys. 11, 574–628 (1987)zbMATHGoogle Scholar
  41. 41.
    Tian, G., Zhang, Z.: On the Kähler–Ricci flow on projective manifolds of general type. Chin. Ann. Math. Ser. B 27, 179–192 (2006)CrossRefzbMATHGoogle Scholar
  42. 42.
    Topping, P.: Ricci flow compactness via pseudolocality, and flows with incomplete initial metrics. J. Eur. Math. Soc. 12, 1429–1451 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  43. 43.
    Topping, P.: Uniqueness and nonuniqueness for Ricci flow on surfaces: reverse cusp singularities. Int. Math. Res. Not. 12, 2356–2376 (2012)MathSciNetzbMATHGoogle Scholar
  44. 44.
    Topping, P., Yin, H.: Rate of curvature decay for the contracting cusp Ricci flow. arXiv:1606.07877
  45. 45.
    Wang, Y.Q.: Smooth approximations of the conical Kähler–Ricci flows. Math. Ann. 365, 835–856 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  46. 46.
    Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation I. Commun. Pure Appl. Math. 31, 339–411 (1978)CrossRefzbMATHGoogle Scholar
  47. 47.
    Zhang, Y.S.: A note on conical Kähler–Ricci flow on minimal elliptic Kähler surfaces. Acta Math. Sci. 38, 169–176 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  48. 48.
    Zhang, Z.: Kähler–Ricci flow with degenerate initial class. Trans. Am. Math. Soc. 366, 3389–3403 (2014)CrossRefzbMATHGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institut für Analysis und NumerikOtto-von-Guericke-Universität MagdeburgMagdeburgGermany
  2. 2.Key Laboratory of Wu Wen-Tsun Mathematics, Chinese Academy of Sciences, School of Mathematical SciencesUniversity of Science and Technology of ChinaHefeiChina

Personalised recommendations